Jump to content
CrazyBoards.org
Sign in to follow this  
Level_With_Me

Bipolar management /criteria

Recommended Posts

I was just prescribed Latuda and Neurontin for my bipolar symptoms.  It has become unbearable.  I am so agitated and aggressive. Is it possible to treat bipolar on Depakote alone? I also take Wellbutrin. But that's for years.  If it is manageable with just Depakote and my AD then will I still meet criteria for bipolar when I go to my disability court?

Share this post


Link to post
Share on other sites

Well, you'd meet the criteria for having BP, it's hard to say if you'd be approved for SSDI.

And I guess it's conceivable that you could do it on Depakote and Wellbutrin, but you have other meds. I don't think Depakote and Wellbutrin will substitute for the additional meds, although who knows.

Your doctor put you on two new meds at the same time? That's going to make it difficult to figure out which one is giving you side effects. You should call your pdoc and discuss what is going on.

Edited by crtclms

Share this post


Link to post
Share on other sites

But which med is causing it? Or meds, but it would be nice if you could figure it out, so you could stay on your other meds

Share this post


Link to post
Share on other sites

If you're agitated and aggressive, why are you taking Wellbutrin?

Share this post


Link to post
Share on other sites

It is p

On 11/1/2017 at 1:07 PM, Level_With_Me said:

Is it possible to treat bipolar on Depakote alone?

If it is manageable with just Depakote and my AD then will I still meet criteria for bipolar when I go to my disability court?

It is possible to treat bipolar disorder with depakote alone.

No matter how well managed your illness is, you still have a permanent disability, namely bipolar disorder.

Share this post


Link to post
Share on other sites
On 11/8/2017 at 8:44 PM, Gearhead said:

If you're agitated and aggressive, why are you taking Wellbutrin?

Was my experience on Wellbutrin, although at the time I wasn't taking lithium or depakote(the only two mood stableizers that work for me) so that may be why

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...